Classical diffusion on eden trees

Dhar, Deepak ; Ramaswamy, Ramakrishna (1985) Classical diffusion on eden trees Physical Review Letters, 54 (13). pp. 1346-1349. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


We study an aggregation process which gives rise to compact clusters with no loops. A generalization of the node-counting theorem, applicable to such branched graphs (trees), is proved. This is used to determine the spectral dimension of these clusters on square and cubic embedding lattices by Monte Carlo simulations. The results are explained in terms of the geometric structure of these trees.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:9362
Deposited On:02 Nov 2010 12:22
Last Modified:05 Jul 2012 09:39

Repository Staff Only: item control page